Bulletin of the Section of Logic 23/1 (1994)


  1. Authors:
    Jens DIETRICH

    Title:
    Star-connectives in propositional logics

    Pages:
    2-11
    File:
    bibtex
    Abstract ( + )
  2. Authors:
    Martin W. BUNDER

    Title:
    The strong relevance logics

    Pages:
    12-17
    File:
    bibtex
    Abstract ( + )
  3. Authors:
    Jacek GEISLER

    Title:
    Completeness for four paraconsistent normal

    Pages:
    18-26
    File:
    bibtex
    Abstract ( + )
  4. Authors:
    Alexander CHAGROV

    Title:
    Some remarks about generalized post-completeness of extensions of K4

    Pages:
    27-29
    File:
    bibtex
    Abstract ( + )
  5. Authors:
    Andrzej INDRZEJCZAK

    Title:
    Natural deduction in quantifier modal logic

    Pages:
    30-40
    File:
    bibtex
    Abstract ( + )
  6. Authors:
    Ewa GRACZYNSKA

    Title:
    A note on normal shifts of solid varieties

    Pages:
    41-43
    File:
    bibtex
    Abstract ( + )